Hadamard-type inequalities through h-convexity

Full text for this resource is not available from the Research Repository.

Iqbal, Muhammad, Bhatti, Muhammad Iqbal and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Hadamard-type inequalities through h-convexity. Proceedings of the Pakistan Academy of Sciences, 49 (4). pp. 301-307. ISSN 0377-2969

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23356
Official URL http://paspk.org/wp-content/uploads/proceedings/49...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25601, Hermite-Hadamard inequality, convex, s-convex functions, h-convex functions
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login